Skip to Content

Neurontin - Still pain after two months on Gabapentin. Does it ever go away?

Responses (3)

djchurn 13 Nov 2017

Don't want to bum you out but it never did for me and getting off it could be (for 20% of users) problematic. I was on it for few years. Initially I thought it was a wonder drug as it gave me a sense of contentment. Later it did not do much and now I am two months off of it and still getting the side effects is was supposed to prevent. Weird. If it eventually works for you great but make yourself aware of the side effects listed here and elsewhere. I wish I had.

braydensnana 14 Nov 2017

It never did anything for my nerve pain. I later tried Lyrica which has helped but only 50%. Good luck

NoName1206 27 Nov 2017

I’ve been on gabbapentin 800mg 3 times per day for 3 or 4 years plus an opioid and a spinal cord stimulator and I am still in pain. I have Complex Regional Pain Syndrome, so I think the only answer to this pain is death. I’d rather have pain even though some days are an 8-9 out of 10. Good luck, everyone is different so who knows it may start helping you.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions